The laitinen conjecture for finite solvable oliver groups

Krzysztof Pawalowski, Toshio Sumi

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


For smooth actions of G on spheres with exactly two fixed points, the Laitinen Conjecture proposed an answer to the Smith question about the G-modules determined on the tangent spaces at the two fixed points. Morimoto obtained the first counterexample to the Laitinen Conjecture for G = Aut(A6). By answering the Smith question for some finite solvable Oliver groups G,we obtain new counterexamples to the Laitinen Conjecture, presented for the first time in the case where G is solvable.

Original languageEnglish
Pages (from-to)2147-2156
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number6
Publication statusPublished - Jun 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The laitinen conjecture for finite solvable oliver groups'. Together they form a unique fingerprint.

Cite this